# SDR 95ZZZX530

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN16RB1
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N, E
- Precautionary procedure: A

## Discrepancy

ON CLIMB AFTER MAIN LANDING GEAR RETRACTION, RED MAIN LANDING GEAR DOOR LIGHT ON FORWARD PANEL AND RIGHT DOOR UNSAFE LIGHT ON SECOND OFFICER'S PANEL WERE ON, AIRFRAME VIBRATION FELT.  REPLACED RIGHT DOOR WARNING LIGHT SWITCH.  MM 32-10.
